# SDR 97ZZZX3119

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2049
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Masks
- Condition: Cracked
- Location: Crew
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD VEST OXYGEN BOTTLES, 2 EACH, MASKS HAVE CRACKS IN MOUTH PIECE.  REMOVED AND REPLACED MASKS IAW MM.
